MathSciNet Relay Station
MathSciNet bibliographic data
MR1686385 (2000a:78038) 78M10
Hyman, James M.; Shashkov, Mikhail Mimetic discretizations for Maxwell's equations. J. Comput. Phys. 151 (1999), no. 2, 881–909.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement